# SDR USAAF99013

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT 7881 - AFTER LANDING PIT DURING ROLLOUT, BOTH LEFT MAIN GEAR TIRES BLEW OUT WHEN MODERATE BRAKING WAS APPLIED.  MAINTENANCE REPLACED BOTH LEFT MAIN GEAR TIRE ASSEMBLIES AND THE LEFT GEAR GROUND/FLIGHT SWITCH.  THE ANTI-SKID SYSTEM AND THE NOSE GEAR STEERING TESTED NORMAL.  (M)
